# SDR UIEA2017071201185

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 2114734
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B FAN COWL HAS A DAMAGED SEAL AT TRAILING EDGE. REMOVED AND REPLACED DAMAGED SEAL AT NR 2 ENGINE O/B FAN COWL T/E SRM 51-40-02.
